Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 311, Number 2

All articles in this issue are freely accessible.

The error in spatial truncation for systems of parabolic conservation laws
Hung Ju Kuo.
Trans. Amer. Math. Soc. 311 (1989), 433-465
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 978364
Regular coverings of homology $3$-spheres by homology $3$-spheres
E. Luft and D. Sjerve.
Trans. Amer. Math. Soc. 311 (1989), 467-481
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 978365
Unramified class field theory for orders
Peter Stevenhagen.
Trans. Amer. Math. Soc. 311 (1989), 483-500
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 978366
A criterion for the boundedness of singular integrals on hypersurfaces
Stephen W. Semmes.
Trans. Amer. Math. Soc. 311 (1989), 501-513
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 948198
A $K$-theoretic invariant for dynamical systems
Yiu Tung Poon.
Trans. Amer. Math. Soc. 311 (1989), 515-533
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 978367
On the linear representation of braid groups
D. D. Long.
Trans. Amer. Math. Soc. 311 (1989), 535-560
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 943606
The connection matrix theory for Morse decompositions
Robert D. Franzosa.
Trans. Amer. Math. Soc. 311 (1989), 561-592
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 978368
Characterization of nonlinear semigroups associated with semilinear evolution equations
Shinnosuke Oharu and Tadayasu Takahashi.
Trans. Amer. Math. Soc. 311 (1989), 593-619
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 978369
Equivariant Morse theory for starshaped Hamiltonian systems
Claude Viterbo.
Trans. Amer. Math. Soc. 311 (1989), 621-655
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 978370
On the monoid of tame extensions
Cornelius Greither and D. K. Harrison.
Trans. Amer. Math. Soc. 311 (1989), 657-682
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 978371
Stability of viscous scalar shock fronts in several dimensions
Jonathan Goodman.
Trans. Amer. Math. Soc. 311 (1989), 683-695
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 978372
Invariants of graphs in three-space
Louis H. Kauffman.
Trans. Amer. Math. Soc. 311 (1989), 697-710
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946218
Nonlinear second order elliptic partial differential equations at resonance
R. Iannacci, M. N. Nkashama and J. R. Ward.
Trans. Amer. Math. Soc. 311 (1989), 711-726
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 951886
Infix congruences on a free monoid
C. M. Reis.
Trans. Amer. Math. Soc. 311 (1989), 727-737
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 978373
Codimension two complete noncompact submanifolds with nonnegative curvature
Maria Helena Noronha.
Trans. Amer. Math. Soc. 311 (1989), 739-748
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 978374
Multiple solutions of perturbed superquadratic second order Hamiltonian systems
Yi Ming Long.
Trans. Amer. Math. Soc. 311 (1989), 749-780
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 978375
Approximating continuous functions by holomorphic and harmonic functions
Christopher J. Bishop.
Trans. Amer. Math. Soc. 311 (1989), 781-811
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 961619
Factorization of diffusions on fibre bundles
Ming Liao.
Trans. Amer. Math. Soc. 311 (1989), 813-827
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929666